# SDR A6WA201040220

- Difficulty date: February 5, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 333.00, STRINGER 26L-26R FLANGE.  ALSO CORROSION FOUND AT FS 349.00, STRINGER 26L-27L.  REPAIRED DAMAGE TO FS 333.00, STRINGER 26L-26R IAW REO 601R-53-21-1092.  REPAIRED DAMAGE TO FS 349.00, STRINGER 26L-27L IAW REO 601R-53-21-1091.
